Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Spectral analysis of linearized stationary equations of viscous compressible fluid in $ \mathbb{R}^3$, with periodic boundary conditions


Author: M. A. Pribyl'
Translated by: A. Plotkin
Original publication: Algebra i Analiz, tom 20 (2008), nomer 2.
Journal: St. Petersburg Math. J. 20 (2009), 267-288
MSC (2000): Primary 35Q35
Published electronically: February 4, 2009
MathSciNet review: 2423999
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The operator whose spectrum is studied corresponds to linearized stationary equations of viscous compressible fluid in $ \mathbb{R}^3$, with periodic boundary conditions. The equations are obtained by linearization of the nonlinear model equations of viscous compressible fluid near an arbitrary solution depending on the variable $ x$. It is proved that the operator in question is sectorial and that its spectrum is discrete. Also, a subset of the complex plane that contains the spectrum is described. The resolvent is estimated off a sector in the complex plane that is symmetric with respect to the real axis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 35Q35

Retrieve articles in all journals with MSC (2000): 35Q35


Additional Information

M. A. Pribyl'
Affiliation: Institute for System Studies, Russian Academy of Sciences, Moscow, Russia
Email: marina.pribyl@gmail.com

DOI: http://dx.doi.org/10.1090/S1061-0022-09-01047-4
PII: S 1061-0022(09)01047-4
Keywords: Viscous compressible fluid, linearization, periodic boundary condition
Received by editor(s): May 15, 2007
Published electronically: February 4, 2009
Article copyright: © Copyright 2009 American Mathematical Society